# SDR 9904866635

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Deformed
- Location: Bs 1333-1349
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND 5 HOLES ELONGATED IN RIGHT FLANGE OF SEAT TRACK FS 1333 - 1349, LBL 75.  REPAIRED PER EA 66-171508.
